# SDR AALA20120810011

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 51,001 hours, 6,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Capsule
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY CLOSET LEFT SIDE ESCAPE PATH LIGHT CAPSULE BROKEN.  REPLACED CAPSULE FIRST CLASS GALLEY CLOSET LEFT SIDE ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
